Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 177, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2012, 3:01 PM CDT for Calhoun County, Alabama. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 14, 2012, 3:22 PM CDT
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:08 PM CDT | HAIL 1 | Saks, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103 WUUS54 KBMX 142001 SVRBMX ALC015-142045- /O.NEW.KBMX.SV.W.0177.120614T2001Z-120614T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CALHOUN COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 345 PM CDT * AT 301 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAKS...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... ANNISTON...WEST END-COBB TOWN...COBB TOWN AND BLUE MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578 TIME...MOT...LOC 2001Z 359DEG 4KT 3371 8583 $$ 77/GLEASON
2 follow-up statements
416 WWUS54 KBMX 142011 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 311 PM CDT THU JUN 14 2012 ALC015-142045- /O.CON.KBMX.SV.W.0177.000000T0000Z-120614T2045Z/ CALHOUN AL- 311 PM CDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY UNTIL 345 PM CDT... AT 305 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BLUE MOUNTAIN...OR NEAR SAKS...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... ANNISTON...WEST END-COBB TOWN...COBB TOWN AND BLUE MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578 TIME...MOT...LOC 2011Z 359DEG 4KT 3370 8583 $$ 77/GLEASON
546 WWUS54 KBMX 142022 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 322 PM CDT THU JUN 14 2012 ALC015-142032- /O.CAN.KBMX.SV.W.0177.000000T0000Z-120614T2045Z/ CALHOUN AL- 322 PM CDT THU JUN 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALHOUN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578 TIME...MOT...LOC 2022Z 359DEG 4KT 3369 8583 $$ 77/GLEASON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 14, 2:58 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 258 PM CDT THU JUN 14 2012 .DISCUSSION... A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS CENTRAL ALABAMA THIS AFTERNOON AHEAD OF A FRONT APPROACHING FROM THE WEST OVER NORTHERN GEORGIA. BEHIND THE FRONT...COOLER AND DRIER AIR WAS FILTERING IN FROM THE NORTHEAST WITH UPPER 70S AND LOWER 80S TEMPERATURES AND DEWPOINTS NOW IN THE LOWER 60S ACROSS NORTHERN GEORGIA. THE FRONT WAS NEARING OUR FAR NORTHEAST COUNTIES AND IS EXPECTED TO TRAVERSE ACROSS THE EASTERN PORTIONS OF THE STATE DURING THE EVENING HOURS. AS IT DOES SO...SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND GENERALLY INCREASE IN COVERAGE. ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING AN ISOLATED DAMAGING WIND GUST UP TO 60 MPH AND VERY HEAVY RAINFALL THAT COULD PRODUCE SOME LOCALIZED FLOODING DUE TO THE VERY SLOW MOVING NATURE OF THE STORMS. THE LATEST RUC ANALYSIS INDICATES THAT LFC'S HAVE DROPPED WITH THE HEATING OF THE DAY ACROSS CENTRAL AND EASTERN PORTIONS OF THE STATE WITH SB CAPES FROM 2500-3000 J/KG. SHOWERS AND STORMS WILL CONTINUE TO PROPAGATE WESTWARD THROUGH THE EVENING FINALLY DECREASING IN STRENGTH WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT CONTINUES TO MOVE WESTWARD ACROSS THE STATE AND EASTERLY FLOW SETS UP ON FRIDAY...A FEW SCATTERED SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT FOR OUR WESTERN COUNTIES...AND WE WILL HAVE TO MONITOR THE MESOSCALE CONDITIONS JUST LIKE TODAY FOR THE POSSIBILITY OF MORE WIDESPREAD SHOWER AND STORM DEVELOPMENT. FAIRLY BENIGN CONDITIONS LOOK TO RETURN TO THE SOUTHEAST FOR THE LONG TERM PERIOD...AS AN EASTERLY FLOW REMAINS OVER THE WEEKEND AND SHIFTING TO THE SOUTHEAST BY EARLY NEXT WEEK. TEMPERATURES LOOK TO BE A BIT COOLER WITH THE EASTERLY FLOW WITH GENERALLY UPPER 80S TO PERHAPS 90 DEGREES THROUGH THE WEEKEND AND WARMING UP ONCE AGAIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. WITH HIGH PRESSURE ALOFT AND AT THE SURFACE IN CONTROL...THE CHANCE OF ANY WIDESPREAD THUNDERSTORM DEVELOPMENT LOOKING FAIRLY LIMITED. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. A FEW STORMS ARE ALREADY BEGINNING TO DEVELOP NEAR THE AL/GA STATE LINE EARLY THIS AFTERNOON. EXPECT ADDITIONAL DEVELOPMENT THRU THE REMAINDER OF THE AFTERNOON ACROSS THE EASTERN HALF OF THE CWA DUE TO THE PRESENCE OF AN INVERTED TROUGH IN THE AREA. WILL CONTINUE TO MENTION VCTS AT MOST SITES AS EXACT TIMING...IF ANY...OF STORMS AFFECTING THE TERMINALS IS IMPOSSIBLE TO DETERMINE DUE TO THE SCATTERED NATURE OF THE CONVECTION. ANB WILL HAVE THE BEST CHANCE FOR STORMS OVER THE NEXT FEW HOURS SO INTRODUCED A TEMPO GROUP FOR THAT TERMINAL. WIND GUSTS IN EXCESS OF 50 MPH WILL BE THE MAIN THREAT WITH THE STRONGER STORMS...WITH HAIL ALSO A POSSIBILITY. WILL HAVE TO MONITOR SPEED/MOVEMENT OF STORMS AND OUTFLOW BOUNDARIES THRU THE DAY TO SEE IF VCTS WILL NEED TO BE ADDED FARTHER WEST. ACTIVITY SHOULD WEAKEN DURING THE EVENING AND DIMINISH BY MIDNIGHT. OTHERWISE...LOOK FOR MOSTLY CLEAR SKIES OVERNIGHT WITH LIGHT/CALM WINDS. PATCHY FOG COULD BE A POSSIBILITY ONCE AGAIN TONIGHT...BUT WILL HAVE TO WAIT AND SEE WHAT TRANSPIRES TODAY TO DETERMINE WHICH LOCATIONS WILL HAVE THE BEST CHANCE AT SEEING FOG DEVELOPMENT. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 88 65 86 61 / 30 10 0 0 0 ANNISTON 68 87 65 85 62 / 30 10 0 0 0 BIRMINGHAM 70 88 68 87 64 / 20 20 10 0 0 TUSCALOOSA 71 90 68 89 65 / 0 30 10 0 10 CALERA 69 88 67 87 64 / 30 30 10 0 0 AUBURN 69 86 66 85 63 / 50 10 10 0 0 MONTGOMERY 71 88 67 87 64 / 40 20 10 0 10 TROY 69 86 65 86 62 / 50 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/56
Hazardous weather outlook, Jun 14, 12:50 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT THU JUN 14 2012 ALZ011>015-017>050-151800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 1 PM UNTIL 8 PM FOR AREAS ALONG AND EAST OF I-65. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 14, 1:41 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 3 SE HOKES BLUFF 33.96N 85.82W
06/14/2012 ETOWAH AL EMERGENCY MNGR
ONE TREE DOWN ACROSS FORDS VALLEY ROAD NEAR HOKES BLUFF.
TIME ESTIMATED FROM RADAR.
&&
TGOGGINSSpecial weather statement, Jun 14, 1:51 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 PM CDT THU JUN 14 2012
ALZ018>021-141930-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
151 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH...NORTHERN
CLEBURNE...SOUTHEASTERN CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES
UNTIL 230 PM CDT...
AT 150 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT GAP TO PIEDMONT TO
7 MILES SOUTHEAST OF HOKES BLUFF...AND MOVING SOUTHEAST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BORDEN SPRINGS...
PIEDMONT...
JACKSONVILLE...
MARS HILLS...
OAK LEVEL...
LIBERTY HILL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3382 8537 3383 8558 3380 8581 3385 8585
3396 8586 3402 8573 3402 8554 3400 8540
TIME...MOT...LOC 1850Z 320DEG 2KT 3393 8547 3394 8566
3391 8581
77/GLEASONLocal storm report, Jun 14, 2:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
201 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 1 ESE HOKES BLUFF 33.99N 85.84W
06/14/2012 ETOWAH AL EMERGENCY MNGR
ONE TREE DOWN AT THE INTERSECTION OF POSEY RD AND NORA
DRIVE. ALSO ONE TREE DOWN ALONG CROFT FERRY RD NORTHEAST
OF HOKES BLUFF. WINDS ESTIMATED AROUND 40 MPH FROM RADAR.
&&
TGOGGINSSpecial weather statement, Jun 14, 2:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT THU JUN 14 2012
ALZ038-142000-
CHAMBERS AL-
236 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMBERS COUNTY
UNTIL 300 PM CDT...
AT 235 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR VEASEY CREEK PARK...OR 8 MILES WEST OF LA GRANGE
GEORGIA...MOVING WEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STANDING ROCK...
STROUD...
AMITY PARK...
STANDING ROCK...
VEASEY CREEK PARK...
POST OAK FORKS...
&&
LAT...LON 3295 8520 3292 8530 3311 8535 3311 8523
3309 8522
TIME...MOT...LOC 1935Z 079DEG 12KT 3304 8518
77/GLEASONSpecial weather statement, Jun 14, 2:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT THU JUN 14 2012
ALZ019-142030-
CALHOUN AL-
246 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 330
PM CDT...
AT 246 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST SOUTHEAST OF
JACKSONVILLE TO WEAVER TO NEAR SAKS...AND MOVING SOUTH AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SAKS...
FORT MCCLELLAN...
ANNISTON...
WEST END-COBB TOWN...
COBB TOWN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3373 8564 3366 8581 3364 8591 3371 8594
3378 8589 3379 8580 3383 8571
TIME...MOT...LOC 1945Z 000DEG 6KT 3377 8574 3374 8580
3373 8588
77/GLEASONLocal storm report, Jun 14, 2:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 4 N FORT MCCLELLAN 33.78N 85.80W
06/14/2012 E0.25 INCH CALHOUN AL TRAINED SPOTTER
REPORTED ALONG PEACEBURG ROAD NEAR WEAVER.
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:54 PM CDT | Special Weather Statement | BMX | Etowah | 36 min |
| Jun 14, 1:12 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah | 2 hr |
| Jun 14, 1:51 PM CDT | Special Weather Statement | BMX | Cherokee | 39 min |
| Jun 14, 2:36 PM CDT | Special Weather Statement | BMX | Chambers | 24 min |
| Jun 14, 2:46 PM CDT | Special Weather Statement | BMX | Calhoun | 44 min |
| Jun 14, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 44 min |
| Jun 14, 3:22 PM CDT | Special Weather Statement | BMX | DeKalb | 53 min |
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 37 min |
| Jun 14, 3:39 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee | 2 hr |
| Jun 14, 3:53 PM CDT | Special Weather Statement | BMX | Clay | 52 min |
| Jun 14, 4:01 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 14, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jun 14, 5:15 PM CDT | Special Weather Statement | BMX | Tallapoosa | 45 min |
| Jun 14, 5:28 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 14, 5:34 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jun 14, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 28 min |
| Jun 14, 6:18 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Jun 14, 6:25 PM CDT | Special Weather Statement | BMX | Elmore | 35 min |
| Jun 14, 6:33 PM CDT | Special Weather Statement | BMX | Clay | 42 min |
| Jun 14, 6:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jun 14, 6:47 PM CDT | Areal Flood Advisory | BMX | Clay | 118 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.